Publication
Title
Quiver Hopf algebras
Author
Abstract
Language
English
Source (journal)
Journal of algebra. - New York, N.Y.
Publication
New York, N.Y. : 2004
ISSN
0021-8693
Volume/pages
280:2(2004), p. 577-589
ISI
000224037300010
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 22.06.2018
To cite this reference